# SDR A6WA202203308153

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 39,467 hours, 37,956 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS BULKHEAD REPAIR, WAS NON-COMPLIANT WITH REO 601R-53-61-1240 NOTE 20 ****AIRCRAFT REMOVED FROM SERVICE **** REPAIRED AFT PRESSURE BULKHEAD IAW 601R-53-61-7793
